A remarkable class of congruences

Bundschuh, Peter and Ji, Chungang and Shan, Zun: A remarkable class of congruences. Acta scientiarum mathematicarum, (67) 3-4. pp. 493-500. (2001)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2001
Volume: 67
Number: 3-4
Page Range: pp. 493-500
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 500. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15869

Actions (login required)

View Item View Item